# SDR DXTR20130207002

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: General aviation
- Aircraft: N115QS
- Make and model: Beech 400A
- Aircraft serial: RK383
- Aircraft time: 3,645 hours, 3,357 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Angle
- Part number: 202000130
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,645 hours, 3,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER OTBD THRUST REVERSER CRACKED FROM RIVET.  R & R THE LT LOWER OTBD THRUST REVERSER CRACKED ANGLE IAW THE A  SRM 51-40-01 AND 51-41-00.
